# SDR UALA2011021400762

- Difficulty date: February 11, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 66,849 hours, 24,786 cycles
- Engine: Pwa PW2040
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

RT ENG SPAR VALVE ON, STAYED ON, ENG STARTED THEN FLAMED OUT.  CYCLED ACTUATOR, CKD GROUND IAW MM. CLEANED CONNECTOR, STARTED NORMAL 2 TIMES AT GATE.
